# SDR SPAA9800006

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE FORWARD SECTION EMERGENCY EXIT LIGHTS FAILED TO ILLUMINATE.  THE ASSOCIATED SYSTEM POWER SUPPLY WAS REMOVED AND REPLACED.  SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER BMM 33-51-11.
